Skip to Content

Is stuttering a side effect of cymbalta?

Responses (3)

Anonymous 2 Aug 2013

Hello simba123. No. However it possibly could be. Often, in clinical studies/trials a side effect might not be reported as such. Placebo vs drug. If you believe that Cymbalta is causing a speech problem, contact your doctor first, then the FDA, as well as manufacturer. Regards pledge

yellowlabs 3 Aug 2013

Interesting. The reason I was switched from Zoloft, to Lexapro and eventually to Cymbalta was because of stuttering. Definitely discuss this with your doctor. Cymbalta doesn't seem to affect me this way, so maybe another drug will work better for you. Good luck.

lady2882 3 Aug 2013

I had trouble finding the right word and spelling while on it so I could see something like that happening. Something you should definitely talk to your doctor about.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions